# SDR FDEA201607182498

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 76,366 hours, 17,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE NR 10 SLAT TRACK  INBOARD CUTOUT SKIN CENTER FOUND CRACKED AT XOS 657.  REPAIR CARRIED OUT IAW EA 1-5730-T0326737, PART 1, TITLE: WINGS, PLATES AND SKINS.  REPAIR FOR RT WING FIXED L/E NR 10 SLAT TRACK CUTOUT SKIN CENTER AREA CRACK AT XOS 657.  REPAIR CLASSIIFED AS MAJOR IAW GMM 6 -2-100.  REFER TO WRI 57304075 FOR WORK DETAILS.
